# SDR GTIA2020122435511

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 17,730 hours, 7,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQUIRED SERVICING.  L1 DOOR ASSIST SERVICED, IAW AMM 52-10-00.
